# SDR ASOA2016012114445

- Difficulty date: January 21, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 28,556 hours, 20,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED.  REMOVED LOWER CARGO DOOR SILL ASSY REF SRM TASKS 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.  INSTALLED NEW LOWER CARGO DOOR SILL ASSY, PN MM670-35655-003 REF DWG MM670-35085, REV L 2010/3/23 AND SRM TASK 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED & DRILLED NEW LOWER CARGO DOOR SILL, PN MM670-35655-003, REF SRM TASK 51-40-11-001-001-A01.
